Results 1 to 8 of 8

Thread: HGH red welts and itchy

  1. #1
    mikepliers2004's Avatar
    New Member

    Status
    Offline
    Join Date
    Sep 2008
    Posts
    2

    Default HGH red welts and itchy

    After about my 1st week using hgh. I started developing red welts / itching 24 hours after the injection and they last about a day.

    Ive been cruising around the web and cant find any solid ideas on what to do. I increased the amount of Ba water to 2ccs and its still no help. I have 3 kits and dont want to toss em.. expensive stuff. But my health is more important.

    Im using the HGH that start with a K and have blue tops.

    Any suggestions?

  2. #2
    ripdtoshredz's Avatar
    Senior Member

    Status
    Offline
    Join Date
    Sep 2006
    Posts
    1,430

    Default

    Quote Originally Posted by mikepliers2004 View Post
    After about my 1st week using hgh. I started developing red welts / itching 24 hours after the injection and they last about a day.

    Ive been cruising around the web and cant find any solid ideas on what to do. I increased the amount of Ba water to 2ccs and its still no help. I have 3 kits and dont want to toss em.. expensive stuff. But my health is more important.

    Im using the HGH that start with a K and have blue tops.

    Any suggestions?
    The Kefeis caused the same reaction in me, but I was doing 10iu/day. I backed off to 3.3iu/day and I'm not sure if it was the time that let my body get used to it or the reduced dosage, but either way, the injection sites stopped swelling up and getting itchy.
    Due to a detachment to this established lifestyle my existence will not be dictated like a reading from a book. I will not be predetermined.

  3. #3
    ripdtoshredz's Avatar
    Senior Member

    Status
    Offline
    Join Date
    Sep 2006
    Posts
    1,430

    Default

    My theory is it's histamine related and lots of times your body develops an immunity to things and quits sending out those itchy friggin histamines.
    Due to a detachment to this established lifestyle my existence will not be dictated like a reading from a book. I will not be predetermined.

  4. #4
    jmiller5927's Avatar
    Senior Member

    Status
    Offline
    Join Date
    Jun 2007
    Posts
    932

    Default

    Try IM instead of sub-q and take some benadrl 1 hour prior to shot. Either way you'll get use to it after a while and the welts will stop

  5. #5
    ericraven2003's Avatar
    Senior Member

    Status
    Offline
    Join Date
    Dec 2008
    Posts
    717

    Default

    Some people get that reaction. It usually goes a way after a while. I had a friend that it took 3 months before it stopped.

  6. #6
    Anabolex Mod
    TJ's Avatar
    Moderator

    Status
    Offline
    Join Date
    Jun 2006
    Posts
    4,160

    Default

    You doing sub Q or IM when shooting?

  7. #7
    kartoon's Avatar
    New Member

    Status
    Offline
    Join Date
    Mar 2007
    Posts
    17

    Default

    its dirty gh.

  8. #8
    RC's Avatar
    Member

    Status
    Offline
    Join Date
    Aug 2006
    Posts
    73

    Default

    Most likely endotoxins in the GH

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •